# SDR GTIA2025032038810

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 46,694 hours, 21,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 139243
- Condition: No Test
- Location: Zone 200
- Part time: 46,694 hours, 21,532 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FAULT EPSU(10WL) FWD L/ DEU B (300RH1), WHILE DOING EPSU SYSTEM TEST. DURING EPSU BATTERY TEST, EXTERIOR LIGHTS FAULT CAME ON TEST. -FOLLOWED TSM 33-51-00-810-830-A, REPLACED POWER- EMERGENCY SUPPLY, REPLACED EPSU BATT, CHECKED WIRING IAW STEP 4.B.(C). FAULT CONT'D. REPLACED DEU-B, FAULT STILL APPEARRED. CHECKED A/C WIRING IAW STEP 4.B.(E). WIRING GOOD. FAULT CONTINUED. ALL TROUBLESHOOTING WAS PERFORMED ON L1 DOOR. CON'T ON LP 3436188-2.
